# SDR SWAA2022092151510

- Difficulty date: September 8, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737
- Aircraft serial: 32487
- Aircraft time: 58,529 hours, 34,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: 113A370022
- Part serial: 001733
- Condition: Delaminated
- Location: Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUT BOARD AFT FLAP; LOWER INBD SURFACE IS DELAMINATED / [01] EVALUATED DAMAGE; LOWER INBD SURFACE DELAMINATION IS REPAIRABLE IAW B737 SRM 57-53-01-2R-4.  REMOVED DELAMINATED SKIN; CLEANED AND PREPPED AREA IAW B737 SRM 51-70-10-2R-0 REPAIR GENERAL PAR 6; AND 7.  APPLIED BOEGEL AC-130 (A129284) AND ADHESIVE PRIMER BR6747 (J89501) IAW B737 SRM 51-70-10-2R- 0 REPAIR GENERAL PAR 14 AND 15.  FABRICATED REPAIR FILLER AND DOUBLER IAW B737 SRM 51-70-10-2R-0 REPAIR GENERAL PAR 8. AND SRM 51- 70-10-2R-4 REPAIR 4.  VERIFIED REPAIR MATERIALS IAW B737 SRM 51-70-10-2R-4 REPAIR 4; FILLER 7075-T6-.020PAA (A54056); REPAIR DOUBLER 7075-T6-.025PAA (A80169); FILM ADHESIVE BMS5-101TY2 (A124498).  NDT MUST VERIFY THICKNESS OF ADHESIVE PRIMER.;[02] VERIFIED ADHESIVE PRIMER THICKNESS IAW SRM 51-70-10-2R-0. FOUND TO BE IN LIMITS. TOOL#38207; DUE 21JAN23;[03] VERIFIED STEP 1 C/W;[04] OK GIVEN TO BOND;[05] BONDED REPAIR IAW B737 SRM 57-53-01-2R-4 PAR 3 AND SRM 51-70-10-2R-0 REPAIR GENERAL PAR 20 AND 21. HEATCON BONDER STAAR 27225 CAL DUE 11/28/22. TAPTEST GOOD.  REQUIRES OKAY TO PAINT.;[06] VERIFIED STEP 5 C/W;[07] OK GIVEN TO APPLY PAINT;[08] RESTORED FINISH IAW B737 AMM 51-21-99-300-801 TABLE 701.;[09] REPAIRED RIGHT WING OUTBD AFT FLAP LOWER INBD SURFACE DELAMINATION IAW B737 SRM 57-53-01-2R-4 AND SRN 51-70-10-2R-0 REPAIR GENERAL.;[10] VERIFIED ITEM 8;[11] JOB COMPLETE; AUDIT C/W
